Analysis of Single Server Finite Queue with Deterministic Service and Balking
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Statistics | India | Volume 8 Issue 6, June 2019

Analysis of Single Server Finite Queue with Deterministic Service and Balking

Ankit Kaparwan, V. S. Singh, Jagdish C. Purohit

This paper is concerned with the analysis of single server Markovian queue with deterministic service and balking. The behaviour of customers assumed independently who find the server busy may or may not enter in the queue for service depending on the number of jobs present in the system or which on entering in the queue, depart from the queue without being served due to impatient. Cohen [1] obtained the results for M/M/c retrial queue with balking where customers join the system on first come first serve (FCFS) discipline and only the customer at the head of the queue is allowed access to the server. The analytic results for queue size distribution in closed form as well as some performance measure of the system are obtained.

Keywords: FCFS, Markovian, distribution, simulation

Edition: Volume 8 Issue 6, June 2019

Pages: 2193 - 2196

Share this Article

How to Cite this Article?

Ankit Kaparwan, V. S. Singh, Jagdish C. Purohit, "Analysis of Single Server Finite Queue with Deterministic Service and Balking", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20199135, Volume 8 Issue 6, June 2019, 2193 - 2196

77 PDF Views | 61 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Markovian'

Research Paper, Statistics, Kenya, Volume 3 Issue 11, November 2014

Pages: 93 - 96

On Markovian Queuing Models

Tonui Benard C., Langat Reuben C., Gichengo Joel M.

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 10, October 2016

Pages: 432 - 435

Variance Reduction Technique for Multi Network of Markovian Queue

Ankit Kaparwan, V. S. Singh, Jagdish C. Purohit

Share this Article

Research Paper, Statistics, India, Volume 8 Issue 6, June 2019

Pages: 2193 - 2196

Analysis of Single Server Finite Queue with Deterministic Service and Balking

Ankit Kaparwan, V. S. Singh, Jagdish C. Purohit

Share this Article

Research Paper, Statistics, India, Volume 7 Issue 7, July 2018

Pages: 956 - 962

A Probabilistic Analysis of Cancer as a Markovian Process in the Curable Phase

Dr Bandana Sharma

Share this Article

Similar Articles with Keyword 'distribution'

Survey Paper, Statistics, India, Volume 3 Issue 11, November 2014

Pages: 1296 - 1298

Lower Bounds on Variance of Estimators Past, Present and Future

A. Shanubhogue, D. B. Jadhav

Share this Article

Research Paper, Statistics, Kenya, Volume 4 Issue 11, November 2015

Pages: 2066 - 2074

C(Alpha) Tests for Testing Homogeneity of Proportions in Presence of McDONALD Generalized Beta-Binomial Over-Dispersion

Bichanga Lawrence Areba, Ali Islam, Orawo Luke

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 2021 - 2025

Paired Sample Adaptive Tests and Other Competitors in Location Problem

Chikhla Jun Gogoi, Dr. Bipin Gogoi

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 1869 - 1871

Bayesian Analysis of Rayleigh Distribution Under Quasi-Prior for Different Loss Functions

Paresh Sanat, R. S. Srivastava

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 8, August 2016

Pages: 1599 - 1604

Poisson-Gamma Counting Process as a Survival Model under Size-Biased Sampling

Pawan Kumar Srivastava, R. S. Srivastava

Share this Article

Similar Articles with Keyword 'simulation'

Research Paper, Statistics, Kenya, Volume 6 Issue 5, May 2017

Pages: 2337 - 2342

Logistic Regression with Correction for HIV Self Reporting

Dorothy Nyakerario Riang'a; Samuel Musili Mwalili; Humphreys Murray

Share this Article

Research Paper, Statistics, Kenya, Volume 4 Issue 11, November 2015

Pages: 2066 - 2074

C(Alpha) Tests for Testing Homogeneity of Proportions in Presence of McDONALD Generalized Beta-Binomial Over-Dispersion

Bichanga Lawrence Areba, Ali Islam, Orawo Luke

Share this Article

Research Paper, Statistics, India, Volume 5 Issue 6, June 2016

Pages: 2021 - 2025

Paired Sample Adaptive Tests and Other Competitors in Location Problem

Chikhla Jun Gogoi, Dr. Bipin Gogoi

Share this Article

Research Paper, Statistics, India, Volume 6 Issue 7, July 2017

Pages: 1038 - 1042

Investigating the Least Sample Size for Convergence to Normality from Quantile Measure of Continuous Distributions with R

Soumyadip Das, Arjun Dutta

Share this Article

Research Paper, Statistics, Kenya, Volume 3 Issue 8, August 2014

Pages: 2081 - 2087

Jackknife Variance Estimation of Uniformly Minimum Variance Unbiased Estimates and the Maximum Likelihood Estimates for the Gamma Probability Density Function

Lillian A. Oluoch, Leo O. Odongo

Share this Article
Top